Jump to content


Photo

Vision problems


  • Please log in to reply
8 replies to this topic

#1 RJF

RJF

    New Member

  • Members
  • Pip
  • 0 posts

Posted 04 January 2010 - 02:38 PM

I am writing this, as others might be experiencing a similar problem.

For two months, my onc increased my dosage from 400mg to 600mg of G (I am currently back to 400mg).  During this time (at 600mg) , I started having problems with my eyesight.  In the central vision of my left eye I would see a gray circle.  Also, at times, this eye would become very distorted and straight lines would appear wavy.  Since going back to 400mgs, this condition has improved (although has not completely gone away).  I went to a retinal specialist last week and was diagnosed with Central Serous Chorioretinopathy, which is the leakage of fluid to the central macula.  The prognosis is good, as this often is a temporary condition.  My concern going into the test was Macular Degeneration, so needless to say...something "temporary" is quite a relief.

The retinal specialist did not go as far as saying this was directly related to Gleevec, but she was very familiar with CML and has patients on Gleevec (hmmm).  I cannot help to think there is a relationship, as it did come and then get better with the change in dosage.

RJF



#2 Trey

Trey

    Advanced Member

  • PS Beta Group
  • PipPipPip
  • 1,705 posts
  • LocationSan Antonio, Texas

Posted 04 January 2010 - 09:55 PM

Gleevec can certainly cause such issues.  I am not sure that the specific reason is known.  But I had such an issue after a year or so on Gleevec, and then never had it again.  I had a blindspot appear near the middle of one eye soon after getting up one morning.  I could make things disappear, such as a light switch on the wall.  It was fun for a minute.  It went away after about 5 minutes and never returned.



#3 threedprof

threedprof

    New Member

  • Members
  • Pip
  • 8 posts

Posted 07 January 2010 - 02:55 PM

I, too, have this vision anomoly.  But it appeared before gleevec, if i recall correctly (it has been almost four years and i can scarcely remember what i did five minutes ago).  I wish it would go away.  The optomotrist told me it was a leakage in one of the vessels.  Possibly due to the pressure of pumping 368K worth of white cells through my vascular system.  Hopefully, if we ever get off of the therapies things like this will heal and disappear.



#4 gena

gena

    New Member

  • Members
  • Pip
  • 0 posts

Posted 15 January 2010 - 07:49 AM

I developed JXT; juxtafoval telanganstatsis with gleevac. The retina developed a fold/tear that actually eliminated a section of my eyesight. It was identical in both eyes. No one had heard of this before in assoication with Gleevac. After an upper GI bleed they took me off Gleevac and put me on Tasigna. The JXT has resolved itself to 75% but I developed optic neuritis and went blind. I then developed pancreatis and was taken off the Tasigna. To everyones surprise; I went for 20/400 blindness to 20/30 once I was taken off of it. I was recently placed on sprycel; but have now developed cololitis with bleeding and now am searching for new treatment options. It is a great gift to get my eye sight back. I did not qualify for disability when I was blind because there are no documentation that either Gleevac or Tasigna causes this. If any develops any eye problems; please have them register with the medications manufacture to get placed in the data base so eveyone  can benefirt from the information. Good luck.



#5 Deodara

Deodara

    New Member

  • Members
  • Pip
  • 0 posts

Posted 12 March 2010 - 01:44 PM

Hi, please say me how your vision problems are now, it'll be of great help for me cause I'm now started but doc cannot say me if it's gleevec related or not. Probably I need laser. Regards,



#6 roamingdoc83

roamingdoc83

    Advanced Member

  • Members
  • PipPipPip
  • 45 posts

Posted 13 March 2010 - 12:34 AM

Well that is rotten. Will you try the Bosutinib?

I sure hope you find a solution to be free of the side effects "and" handle the CML.

Hang in there.



#7 Deodara

Deodara

    New Member

  • Members
  • Pip
  • 0 posts

Posted 13 March 2010 - 08:53 AM

Hi, thankyou. Then you think Bosutinib could be not so harmful for yes?. It's a terrible problem for me cause I'm deaf, I can take no risks with vision. Regards



#8 Deodara

Deodara

    New Member

  • Members
  • Pip
  • 0 posts

Posted 19 October 2011 - 01:41 AM

Hi, I hope this helps. I also had vision problems (metamorphopsia, myodesopsia, photopsia, eye sore, blurry vision, photophobia...)

My advice: see a nutrition or naturist physician to look for SYSTEMIC CANDIDIASIS

After months visiting ophtalmologist and other specialist, maybe induced by medicines we take or by inmunosupression, the fact is my sight has improved with antifungal treatment



#9 valiantchong

valiantchong

    New Member

  • Members
  • Pip
  • 0 posts

Posted 19 October 2011 - 08:25 AM

I have isue of my eyes is watery compared to last time... 






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users